The maximum on a random time interval of a random walk with long-tailed increments and negative drift

Serguei Foss, Stan Zachary

Research output: Contribution to journalArticle

55 Citations (Scopus)

Abstract

We study the asymptotics for the maximum on a random time interval of a random walk with a long-tailed distribution of its increments and negative drift. We extend to a general stopping time a result by Asmussen, simplify its proof and give some converses.

Original languageEnglish
Pages (from-to)37-53
Number of pages17
JournalAnnals of Applied Probability
Volume13
Issue number1
Publication statusPublished - Feb 2003

Keywords

  • Long-tailed distribution
  • Ruin probability
  • Subexponential distribution

Fingerprint Dive into the research topics of 'The maximum on a random time interval of a random walk with long-tailed increments and negative drift'. Together they form a unique fingerprint.

  • Cite this